# SDR A6WA200840004

- Difficulty date: January 1, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 11,094 hours, 10,908 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED ON RETRACTION AFTER LANDING. RT FLAP INDICATES -0- DEGREES, LT FLAP INDICATES 22 DEGREES.  C/W FLAP RESET, FLAP FAIL DID NOT CLEAR.  FOUND FLAPS COVERED WITH ICE AND SNOW, PUT AC IN HANGAR TO THAW.  PERFORMED RESET IAW AWAC SUPPLEMENT 98-018B AND PERFORMED OPS CK AND SYSTEM CHECK OF FLAPS IAW 27-50-00, OPS CHECK GOOD.  NO FAULT CODES NOTED. (K)
